Anxiety and Mental Health

OP
OOOO3

OOOO3

Forum Patron
Patron
Not really - evolution took millions of years and we’re still stuck with a lot of responses from our Hunter-gather ancestors. It’s why we’re scared of snakes and spiders and not cars. No evolved response.

The old ‘fight or flight’ which normally ends up being ‘wanting to curl up in a ball and go to sleep
 

sussexrob

Forum Patron
Patron
So, today is the first day I've intentionally stopped taking my antidepressants. I've also doubled up on my 'heroin recovery' pills today (long story :)), and just had my booster jab.

Feeling okay as it stands.
Didn't think you could just stop because of the side effects ? Wouldn't you be better tapering off slowly ?
 

giro

Forum Patron
Patron
Didn't think you could just stop because of the side effects ? Wouldn't you be better tapering off slowly ?
Good suggestion, Sussex
Muzza, Dependant on the length of time/dosage you’ve been taking them it can cause bad side effects if you don’t ween yourself off them.
If your feeling good, then last thing we’d want you to do, is get withdrawal symptoms.
Best of luck.
 

Muzza

Forum Patron
Patron
Didn't think you could just stop because of the side effects ? Wouldn't you be better tapering off slowly ?

Good suggestion, Sussex
Muzza, Dependant on the length of time/dosage you’ve been taking them it can cause bad side effects if you don’t ween yourself off them.
If your feeling good, then last thing we’d want you to do, is get withdrawal symptoms.
Best of luck.
Thanks.
Yeah, I've been reducing the dosage but yesterday was the first time I didn't take any at all. Was a pretty tough night in the end resulting in no sleep, but hopefully it should ease off.

Apparently any withdrawals now are pretty temporary. It's the 4-6 week period when there can be the effect of slipping back into a bad place or not. Just have to keep an eye on that, and I know exactly what to look out for.
 
Last edited:
OP
OOOO3

OOOO3

Forum Patron
Patron
So, today is the first day I've intentionally stopped taking my antidepressants. I've also doubled up on my 'heroin recovery' pills today (long story :)), and just had my booster jab.

Feeling okay as it stands.

Are you just stopping all and off your own back? I’d recommend with the guidance of a medical professional and reducing gradually
 
OP
OOOO3

OOOO3

Forum Patron
Patron
Thanks.
Yeah, I've been reducing the dosage but yesterday was the first time I didn't take any at all. Was a pretty tough night in the end resulting in no sleep, but hopefully it should ease off.

Apparently any withdrawals now are pretty temporary. It's the 4-6 week period when there can be the effect of slipping back into a bad place or not. Just have to keep an eye on that, and I know exactly what to look out for.

Good luck. This answers my last post. Hope all works out for you
 

prestonmadhouse

Madman
Patron
I'd been reducing for a week and then stopped totally Weds last week.
Hang on in there pal, but keep tabs on yourself.
If it becomes too hard, you can go back to a low dose and re assess things.

Some people, when quitting meds, reduce dose but over a very long period ie months.
Ive read that some even split a pill down to 1/8 during the long quitting period.
It can be hard and take many months but they succeed with the long drawn out process.

Keep on assessing yourself and make sure your not slipping.
 

Muzza

Forum Patron
Patron
Hang on in there pal, but keep tabs on yourself.
If it becomes too hard, you can go back to a low dose and re assess things.

Some people, when quitting meds, reduce dose but over a very long period ie months.
Ive read that some even split a pill down to 1/8 during the long quitting period.
It can be hard and take many months but they succeed with the long drawn out process.

Keep on assessing yourself and make sure your not slipping.
Cheers. Yeah yesterday was hectic, it really sent me West, but I got a good sleep (thanks to Zopiclone) and today has been better.

And yeah, will keep an eye on things and if I keep struggling will look to low dosing it a bit
 
Top